# SDR DALA2022010600109

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,461 hours, 19,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 LT AISLE OVERHEAD EXIT SIGN AFT LENS MISSING. CORRECTIVE ACTION: INSTALLED LT AISLE OVERHEAD EXIT SIGN AFT LENS POSITION. (8397424)
